On Algebraic and Geometric Kekulé Structures in Benzenoid RotagraphsReport as inadecuate




On Algebraic and Geometric Kekulé Structures in Benzenoid Rotagraphs - Download this document for free, or read online. Document in PDF available to download.

Croatica Chemica Acta, Vol.79 No.3 November 2006. -

Recently introduced algebraic Kekulé structures (AKS) describe the π-electron distribution within rings of a conjugated network. The ratio of the AKS count to the classical Kekulé structures count was studied in benzenoid rotagraphs. By considering three representative classes of such rotagraphs, it was shown that this ratio tends towards either 1 or 0, or its value lies between 0 and 1.

Kekulé structures; Kekulé structure count; geometric and algebraic Kekulé structures; benzenoids; rotagraph



Author: Ante Graovac - Damir Vukičević - Janez Žerovnik -

Source: http://hrcak.srce.hr/



DOWNLOAD PDF




Related documents